# SDR SWI2024F00427

- Difficulty date: April 6, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180335
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS338.963 CORRODED BETWEEN INTERCOSTAL DD6 AND DD5.        (C-CHECK RO 5/28/2024)   REMOVED AND REPLACED WITH NEW PAX DOOR FRAME FS338.963 BETWEEN INTERCOSTAL DD6 AND DD5 REF CRJ 900 SRM TASK 51-42-06-001-001-A01, CRJ 900 SRM TASK 51-23-00-001-001-A01 & CRJ 900 SRM TASK 51-42-21-001-001-A01 REF. BOMBARDIER DRAWING 601R31702 REV. -N . COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD900080
